# SDR CALA2015120894869

- Difficulty date: November 29, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 72,661 hours, 27,219 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH FLOOR LIGHT AT SEAT 38 ABC HAS A BROKEN WIRE RUN.  REPLACED CONNECTOR.  OPERATIONS CHECK OF LIGHT FUNCTION, OPERATION CHECKED NORMAL.
